# SDR YTRR114194

- Difficulty date: February 12, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N407AK
- Make and model: Bell 407
- Aircraft serial: 53269
- Aircraft time: 2,485 hours
- System (JASC): 6200 · Main Rotor System
- Part: Pitch Horn
- Part number: 407010103113
- Part serial: A248
- Condition: Debonded
- Part time: 383 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND TUNGSTEN CARBIDE COATING ON INNER SURFACE DEBONDED AND CORRODED.
